Discussions that mention altace

Heart Disorders board


Hello,

I had two heart stents put in a few weeks ago for having periodic severe angina pains that would come out of the blue (non physical stress) After crying about these for 5 years, the doc reluctlantly ordered a Heart Cath and lo and behold, they found (so I am told) a 90% blockage in the left artery and a 70% blockage in the right.

I have NOT felt well since. I now have an almost constant mild-moderate chest discomfort in the upper middle part of the chest and heart flutters and palpitations. I am also having a hard time taking in a deep breath. I have called the doctors and was told it must be my esophagus and was brushed off.

I am on Plavix, Toprol XL, Altace and a baby aspirin daily. I got off the Crestor 4 days after I started using this for leg weakness and lower tummy pains.

I called my pharmacist and she was really of no help to me. Can anyone tell me if any of these meds that I am taking can cause my upper chest discomfort and the heart flutters and plapitations. This is worrying me.

Thanks,

Macy